Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why do I have rashes at night ?

i have nocturnal rash in my body for 2 months ! they re just at night not during a day ! plz help me !? it s necessary to check liver anzyme or anything else ?! i m so worry about this , also i m student in medicine too
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi Shaghayegh.

Welcome to Healthcaremagic.

As u says u are student of medicine;
Kindly provide further Details about regional location of rash, is it asso with ithching ?
Are u Allergic to any drugs / Food ?
Can u please provide further detail elaboration about rash ? (since u r medical student)

Nocturnal rash with Itching on particular site is Commonly seen in scabies.
Sometime parasitemia may get aggrevated at night prsenting as a rash .

Please elaborate further details about rash & associated aggrevating / releiving factor so that i can help u in better manner..

Get Well Soon :)

Always Happy to Solve ur Query :)

Take Care

: Dr.Vaibhav A. Deshpande
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor